# SDR WX0A2014120972300

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 47,419 hours, 39,377 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: 59370365501
- Part serial: MAL414E
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RED GEAR HANDLE UP, NO GEAR DOOR LIGHT.  FOLLOWED QRH PROCEDURE, ATTEMPT SUCCESSFUL.  STILL SIGNIFICANT DELAY ON GEAR RETRACTION.  LOWERING GEAR WITH NO PROBLEMS & WITH ANY DELAY.  R & R LT MLG RETRACT CYLINDER IAW MM 32-32-02.  OPERATIONS & LEAK CHECKED GOOD IAW MM 32-32-00.
